MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XPT ANTI-HBS2 (AHBS2) ASSAY; AHBS IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XPT ANTI-HBS2 (AHBS2) ASSAY; AHBS IMMUNOASSAY
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) to report a discordant, (b)(6) advia centaur xpt anti-hbs2 (ahbs2) patient result.Quality control (qc) results were within acceptable ranges when the event occurred.The customer performed a repeatability system check on 06-aug-2020 that was acceptable.Siemens is investigating.
 
Event or Problem Description
A (b)(6) advia centaur xpt anti-hbs2 (ahbs2) result was obtained by the customer and reported to the physician(s).The (b)(6) result was considered discordant compared to a repeat (b)(6) anti-hbs2 result.The customer performed repeat testing on the samples from this patient and the results were (b)(6).The (b)(6) anti-hbs2 result was reported to the physician(s) as the corrected result.There are no reports that treatment was altered or prescribed or adverse health consequences due to the discordant, (b)(6) advia centaur xpt anti-hbs2 (ahbs2) result.
 
Additional Manufacturer Narrative
Mdr 1219913-2020-00217 was filed on 19-aug-2020 for a false positive advia centaur xpt anti-hbs2 (ahbs2) result.28-aug-2020 additional information: siemens was made aware that the patient was a pregnant female, with a specific pathology of pregnancy cytolysis.Siemens continues to investigate the incident.In section h6, the health effect - clinical code, clinical impact code and the component code were added.
 
Additional Manufacturer Narrative
Mdr 1219913-2020-00217 was filed on 19-aug-2020 for a false positive advia centaur xpt anti-hbs2 (ahbs2) result and mdr 1219913-2020-00217 supplemental report 1 was filed on 12-oct-2020 for additional information.19-oct-2020: additional information: siemens has concluded the investigation.The customer had a sample from a patient with pregnancy cytolysis that recovered reactive (60.21 miu/ml) with advia centaur xpt anti-hbs2 (ahbs2) reagent lot 122.A second sample from the same patient drawn 3 months later recovered nonreactive.When the original sample was retested it recovered nonreactive with the advia centaur xpt ahbs2 reagent lot 122.The sample was also hbsag ii nonreactive and hbct nonreactive.A review of internal data indicates advia centaur xpt ahbs2 reagent lot 122 is performing as intended.The cause of the non-repeatable false positive result seen by the customer with this one sample when using advia centaur xpt ahbs2 reagent lot 122 is unknown, however pre-analytical factors or a sample issue cannot be ruled out.Based on the information provided, a product problem was not identified.The customer is operational.The assay is performing within specifications.No further evaluation of the device is required.In section h6, the investigation finding, and investigation conclusion codes were updated.

Brand Name
ADVIA CENTAUR XPT ANTI-HBS2 (AHBS2) ASSAY
Common Device Name
AHBS IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown, ny
MDR Report Key10424844
Report Number1219913-2020-00217
Device Sequence Number2508678
Product Code LOM
UDI-Device Identifier00630414561790
UDI-Public00630414561790
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P100039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2021
Device Model NumberN/A
Device Catalogue Number10286268
Device Lot Number122
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer08/28/2020
10/19/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date10/12/2020
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR